Publication
Title
On iterated twisted tensor products of algebras
Author
Abstract
Language
English
Source (journal)
International journal of mathematics. - Singapore
Publication
Singapore : 2008
ISSN
0129-167X
Volume/pages
19:9(2008), p. 1053-1101
ISI
000259924200003
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
E-info
Record
Identification
Creation 09.06.2009
Last edited 23.11.2018
To cite this reference